# SDR CA080326002

- Difficulty date: March 24, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 26,102 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 3101582
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN THE ENG WAS UNDERGOING A PHASE 6 INSP, A CRACK APPROX 3 INCH LONG WAS DISCOVERED IN THE ENGINE EXHAUST DUCT NEAR THE EGT PROBE BOSSES.  IT APPEARED TO BE ON A PREVIOUS WELD.  REMOVED AND REPLACED THE DUCT. (TC NR 20080326002)
